MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 60-05-60
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.There was no patient involvement.H10: livanova deutschland manufactures the s5 erc tubing clamp / 500mm.The incident occurred in marietta, georgia.Initially the affected unit was replaced by the customer with a spare one.A new unit was subsequently shipped to the customer and successfully installed it by the customer himself.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report that during procedure a s5 erc tubing clamp / 500mm gave an error message related to defective eprom (erasable programmable read only memory) and it was not reacting to manual inputs via the buttons nor it was responsive to actual alarms.There was no patient injury.
 
Additional Manufacturer Narrative
According to the device service manual, the error code e102 indicates a defective eprom, and the involved components are: eprom; zka and zkb boards; a complaints database review was performed and no other issue has been submitted since device installation in 2019.Based on the above facts and considering similar complaints analysis, it cannot be ruled out that the reported issue was caused by a defective eprom or zka and zkb boards.
 
Event or Problem Description
See initial report.
 
Additional Manufacturer Narrative
Udi related data quality updates only.D1.Brand name has been corrected and updated in the dedicated section.
 
Event or Problem Description
See initial report.

Brand Name
ELECTRICAL REMOTE-CONTROLLED TUBING CLAMP
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
enrico greco
14401 w. 65th way
arvada, CO 80004
MDR Report Key18056918
Report Number9611109-2023-00581
Device Sequence Number6962208
Product Code DTQ
UDI-Device Identifier04033817901051
UDI-Public(01)04033817901051(11)190904
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-05-60
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2023
Supplement Date Received by Manufacturer12/07/2023
08/08/2024
Initial Report FDA Received Date11/02/2023
Supplement Report FDA Received Date01/04/2024
08/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/04/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown